Vol. 17, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Regular pseudo-hyperovals and regular pseudo-ovals in even characteristic

Joseph A. Thas

Vol. 17 (2019), No. 2, 77–84

S. Rottey and G. Van de Voorde characterized regular pseudo-ovals of PG(3n1,q), q = 2h, h > 1 and n prime. Here an alternative proof is given and slightly stronger results are obtained.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

pseudo-hyperovals, pseudo-ovals, generalized arcs
Mathematical Subject Classification 2010
Primary: 05B25, 51E20, 51E21, 51E23
Received: 11 December 2017
Accepted: 14 January 2019
Published: 20 February 2019
Joseph A. Thas
Department of Mathematics
Ghent University